# SDR DJFA2007070

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N720TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258320
- Engine: Garrtt TFE7315BR
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW RECEIVED NO GEAR INDICATION (TRANSIT OR DOWN AND LOCKED) WHEN SELECTING THE GEAR TO THE DOWN POSITION.  THE GEAR INDICATOR LIGHT CIRCUIT BREAKER HAD POPPED IN FLIGHT.  THE SECONDARY INDICATORS DID INDICATE THE GEAR WAS DOWN.  AN EMERGENCY WAS DECLARED.  THE LANDING WAS UNEVENTFUL.  DURING TROUBLESHOOTING MAINTENANCE FOUND THE NOSE GEAR WIRE HARNESS CONTACTING THE MANUAL DOOR RELEASE STRUT DURING EXTENSION AND RETRACTION.   THE WIRES WERE INSPECTED, WRAPPED AND REROUTED.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
